# SDR SWAA2021022546011

- Difficulty date: January 31, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT TRANSITION ANGLE FROM STA 500H TO 500I HAS CORROSION. / REMOVEED CORROSION; ALODINED + PRIMED PER SRM 53-00-53-1A-2 PART # 143A7501-1
